# SDR UIEA2018051500900

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,613 hours, 22,409 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire Harness
- Part number: 1853M60G01
- Part serial: LMDC9262
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER CONTROL VALVE, AFT CONNECTOR PLUG THREADS WERE STRIPPED.  REMOVED AND REPLACED THE WIRE HARNESS HARNESS IAW AMM 73-21-18-024-100-H00 AND 73-21-18-424-107-H00.
